# SDR USAAF98097

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stabilizer
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2208 - ON CLIMB-OUT FROM CLT, CREW RECEIVED A DOUBLER STAB TRIM FAULT INDICATION.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE STAB TRIM SYSTEM.  ALL MAINTENANCE BITE TESTS PASSED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
